# SDR UALA2009101203212

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 75,776 hours, 12,317 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1156501
- Condition: Failed
- Location: Fuel Qty Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QTY INDICATION ISSUE.  REMOVED HARNESS FROM RIB 30 TO RIB 18.  REMOVED HARNESS FROM INBOARD TO PYLON.  INSTALLED SUMMING PLUGS AND SEALED AT 1900 WITH B1-2.  STARTED TO ROUTE HARNESS FROM PLUGS INBOARD AND OUTBOARD.  NEED TO BE SECURED.  SECURED WIRE HARNESS FROM WS 226.3 TO WS 798.2.  GROMMET INSTALLED AND SEALED AT WS 284.7.  VERIFIED INSTALLATION OF WIRE HARNESS FROM ACCESS PNL 632BB THRU 632FB OK.  ACCOMPLISHED BITE CHECK.  CHECKS GOOD.
